# SDR CALA2017071402194

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN TOP OF FLOORBEAM TEE CAP AT MULTIPLE LOCATIONS, BS 720 BETWEEN BL 0 - RBL 45.  REMOVED AND REPLACED THE TEE IAW SRM 51-40-02 PAR 4, 7, AND FABRICATED A NEW TEE IAW DWG 95-030, REV A.
